I have been addicted to tramadol for the past two years. I was taking at least 30 pills a day. Not to mention the amount of money that these pills cost. My delivery for these pills was on a weekly basis. I decided to go cold turkey because my family would never understand. This wuld be too embarrassing to tell her. I have been off tramadol for 13 days now. I sufferred all the of flu like symptoms, but my insomnia is the worst. Please help
At that amount of tramodol, you are lucky you didn't have seizures quitting cold turkey! As far as a sleep aid, I agree with sweetlemon on the melatonin. Happy you got through the tramadol ok. Please ask your pharmacist too about a good OTC sleep aide without tylenol in them. Good luck to you.
Thank you so much for getting back to me. Although I still feel under the weather I feel a whole lot better then when I was abusing these pills. Usually how long do you think it will take for my sleeping patterns to go back to normal with the amount of pills I was taking everyday? As I was detoxing from these pills I took a green tea to clean my system, but it got too be too much due to the amount of diarrea I had. Do you recommend any over the counter detox so I can clean out my system?
Thank you so much
There is a all natrual product that helped me greatly. Its called kava kava there capsels I bought them from fredmyers my friend recomended them to me for relaxation and sleep and I loved them I took them every night after I got home from work and they knocked me out. There kinda like a musle relaxer I think but way better. Hope this helps
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jan 2010 • 4 answers
Posted 8 Aug 2011 • 1 answer
Posted 28 May 2014 • 8 answers
I have been on tramadol for about a month now for back pain and the 1st couple of weeks it was good?
Posted 24 Dec 2014 • 3 answers
Posted 24 Sep 2016 • 1 answer